# SDR CA960221201

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 300BEECH
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 10138800519
- Condition: Weak
- Location: Power Pack
- Part time: 17 hours
- Component: Airight, 10138800519
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)THE AIRCRAFT WAS IN CRUISE FLIGHT WHEN THE LANDING GEAR HANDLE RED LIGHT CAME ON AND THE PILOTS OBSERVED THE GEAR BEGIN TO LOWER. INSPECTION REVEALED THAT THE HYDRAULIC POWER PACK HAD FAILED AND WAS A LLOWING THE GEAR TO DROP AS THIS AIRCRAFT DOES NOT HAVE UPLOCKS. THE 60 AMP POWER PACK BREAKER WAS RESET AND THE GEAR WAS CYCLED. THE MOTOR OF THE POWER PACK OPERATED SLOWER THAN NORMAL AND EVENTUALLY THE 60 AMP BREAKER POPPED AGAIN. THE POWER PACK WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
